MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM FINESSE ULTRA-THIN KNITTED; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMASHIELD PLATINUM FINESSE ULTRA-THIN KNITTED; VASCULAR POLYESTER GRAFT
Model Number M00202019579P0
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the product is available for investigation, it should be returned to intervascular for examination.A review of the complaint device history records, indicated that the patch was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests including a 100% visual inspection of the patch.Specifically, no anomaly was evidenced in the collagen coating records.A retention sample from same lot and coated on the same day and under the same conditions as the involved device was identified.A visual inspection by the qa department will be performed.The review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
The event occurred during preparation for a procedure.Upon opening the package, the patch was found to have a "sticky brown gunk" down the midline.There was enough of it to contaminate the tech's gloves from touching the patch.A replacement device was used to complete the procedure.No patient involvement.
 
Additional Manufacturer Narrative
The involved product was returned to intervascular and was visually inspected by our quality assurance (qa) supervisor and two quality control (qc) technicians.The deficiency reported was confirmed and identified as an excess of collagen.One retention sample from same lot and coated on the same day and under the same conditions as the involved device was visually inspected by our qa supervisor and the two same qc technicians.No anomaly was found.The conducted investigation suggests that the issue was an isolated event probably related to human errors during manufacturing steps.It has been decided to raise awareness of this type of defect among all manufacturing operators concerned, or likely to be concerned.

Brand Name
HEMASHIELD PLATINUM FINESSE ULTRA-THIN KNITTED
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8383489
Report Number1640201-2019-00015
Device Sequence Number2326556
Product Code DXZ
UDI-Device Identifier00384401017950
UDI-Public00384401017950
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K962342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2023
Device Model NumberM00202019579P0
Device Catalogue NumberM00202019579P0
Device Lot Number18J26
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2019
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer03/13/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1